advertisement
Question
Posted by: KayD | 2012-09-27

Birth control switching

Hi, I recently switched from Nuristerate injection to the Evra patch. Am currently on d ''patch-free'' week but have not gotten my periods. When I was on the injection, I never got my periods besides light spotting for a day or so. I would like to know how long it would take for my period to return as I am seriously worried. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months after stopping the injection for your period to come back.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: KayD | 2012-10-03

Thanks for the response.
I actually got my period this past Sunday :-)

Reply to KayD

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement